# SDR AALA20050338

- Difficulty date: May 18, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 18d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - WHITE EMERGENCY PATH LIGHT AT 18D INOPERATIVE.  REPLACED EMERGENCY PATH LIGHT ASSEMBLY AT 18D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
